Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Semisimple completely distributive lattices are Boolean algebras'' (Proc. Amer. Math. Soc. 68 (1978), no. 2, 217-219)


Author: M. S. Lambrou
Journal: Proc. Amer. Math. Soc. 73 (1979), 405
MSC: Primary 06E99; Secondary 06D10
DOI: https://doi.org/10.1090/S0002-9939-1979-0518529-3
Original Article: Proc. Amer. Math. Soc. 68 (1978), 217-219.
MathSciNet review: 518529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06E99, 06D10

Retrieve articles in all journals with MSC: 06E99, 06D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0518529-3
Article copyright: © Copyright 1979 American Mathematical Society